Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Randall J. LeVeque
Title: Numerical methods for conservation laws
Additional book information: Birkh\"auser-Verlag, Basel, 1992, 214 pp., US$24.50. ISBN 3-7643-2723-5.

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [2] Peter D. Lax, Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1973. Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, No. 11. MR 0350216
  • [3] Peter Lax and Burton Wendroff, Systems of conservation laws, Comm. Pure Appl. Math. 13 (1960), 217–237. MR 0120774

Review Information:

Reviewer: John C. Strikwerda
Journal: Bull. Amer. Math. Soc. 28 (1993), 370-373
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00366-5